# SDR SWAA2023062952644

- Difficulty date: May 25, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 38,108 hours, 23,248 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FED UPPER FRAME BS 312 STR 5L CRACKED<[01] COMPLETE MEASUREMENT TABLE;[02] VERIFIED MEASUREMENT TABLE;[03] REPAIRED ON FAULT TTG8Q00L9MWU;[04] VERIFIED CORRECTIVE ACTION 3
